Electron. J. Diff. Eqns., Vol. 2002(2002), No. 65, pp. 1-16.

On the averaging method for differential equations with delay

Mustapha Lakrib

In this paper, we present averaging results for delay differential equations under weak conditions. The main result is formulated in both classical mathematics and nonstandard analysis. It is proved with internal set theory which is an axiomatic description of nonstandard analysis.

Submitted April 15, 2002. Published July 11, 2002.
Math Subject Classifications: 34C29, 34K25, 03H05.
Key Words: Averaging method, differential equations with delay, nonstandard analysis.

Show me the PDF file (247K), TEX file, and other files for this article.

Mustapha Lakrib
Laboratoire de Mathematiques
Universite de Haute Alsace
4, rue des Freres Lumiere
68093 Mulhouse, France
e-mail: M.Lakrib@uha.fr

Return to the EJDE web page